# SDR AALA202507218072

- Difficulty date: July 2, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING LH SIDE  AFT GALLEY AREA MEASURES OF CORROSION ARE: L= 0.823IN W= 0.291IN D= 0.040IN. MAINTENANCE REPLACED CENTER FITTING LOC. FR 66 TO FR 68 AT LEVEL STRG 23 LH SIDE AFT GALLEY AREA IAW A319 SRM 51-72-11-911-001 AND DWG D533480505.
